Discussions that mention verelan

High & Low Blood Pressure board


I have a horrible time with BP meds. I'm very sensitive to medications and have been through hell with these meds the last 10 years or so. I believe that one of them that I took maybe 8 years ago caused me to have panic attacks. It actually said it could in the info. Now I have chronic panic disorder. I am currently taking Verelan PM, but it seems like it makes my heart beat hard at times and it feels weird. I am also taking Toprol XL which has proven to be a nightmare. It gave me anxiety and depression. I went down to 1/2 a tablet which a whole one is .25 mg. It seems to make me dizzy also. I'm sick and tired of all this mess with these meds. My doctor kind of yelled at me when I called him and told him that the whole tablet of Toprol was making me have anxiety and said I'd been changing meds alot. I was like........well, you changed them!!!!!!!!!!!!! He had also said to me in his office, which was 3 days earlier, when he told me to try to go up to a whole tablet of Toprol again,,,,,when I told him it had made me feel anxiety,,,"well, you have anxiety anyway". So just make it worse?????????????? Is that the answer? I am going to a new doctor, but my insurance at work is messing me around with pre-existing investigation since Sept. I AM VERY FRUSTRATED! Needless to say, THAT doesn't help my BP any.